# SDR KBM2005F00269

- Difficulty date: September 17, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower Motor
- Part number: 5055PFA2
- Part serial: 561
- Condition: Reads High
- Location: Oil Cooler
- Part time: 665 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL TEMP RUNNING EXTREMELY HIGH.  TROUBLESHOT REPLACED OIL COOLER BLOWER MOTOR WITH O/H UNIT. (K)
